# SDR GTIA2024030837969

- Difficulty date: March 6, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 26,992 hours, 11,846 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL  "LIKE A HOSPITAL LIKE SOAP" IN AFT CABIN  DESCENDING THROUGH 8000-ACCOMPLISHED  TSM 05-50-00-810-831-A  AND PERFORMED DECONTAMINATION OF THE ECS  WITH ENGINES FOR PACK1.UNABLE TO DUPLICATE ODOR.AIRCRAFT OK FOR SERVICE.MOC 58966
